Results 1 to 6 of 6
need help with lortab.
  1. #1
    ezs121 is offline New Member
    Join Date
    Jan 2009
    Posts
    1

    Default need help with lortab.

    i have been taking 120- 750ml. lortab a month for over one year. dr. perscribed for my arthritis. it has worked extremly well. i work in construction which as you may know is a very physical experience. dr. perscribed 4 times a day but i have abused that by taking as much as 6 per day. i admit i like the high and i have also drunck alcohol with it. not very smart. the problem has been that my dr. will not refill the perscription untill the 15 days are up. (15x4 a day=60xtwice a month=120). he has scolded me about it and has instructed his staff to not refill untill proper time. during the dry out period, which can last anywhere from 2-3 days, i feel horrible. cannot eat, no motivation, lazy, prone to throwing up but my stomach is empty. it's a bad scene. i've thought about seeing my doctor and getting him to weene me off, but it works wonders on my arthritis. i'm scared. tell me what to do. i'am second day of cold turkey now and have a bad cold but counting down the hours till i can refill tommorrow. i know i'm a sad case. appreciate any help. god bless.

  2. #2
    Cats Meow is offline Banned
    Join Date
    Apr 2005
    Location
    USA
    Posts
    6,308

    Default

    This happens all too often, usually what happens is, someone finds a street source (or doctor shop), then starts taking more and anything they can get, dependence turns into addiction. You're well aware what the solution is, never take more then you're allotted. Your other option is to go to the ER, at minimum you'll get a shot, at best a small Rx to last you until your refill. Women addicts like to play the migraine card.
    The sad thing about this situation too is, so many addicts knowingly, even willingly put themselves through this at the end of every month, they live only for the moment, and will worry about tomorrow when it gets here.
    You probably don't even have a cold, just full blown W/D.

    If you have a problem, it's best to be honest with yourself, admit it, and quit; suffering with arthritis is less painful then experiencing w/d's every month.

  3. #3
    NHL 17 is offline New Member
    Join Date
    Oct 2008
    Posts
    18

    Default

    Quote Originally Posted by ezs121 View Post
    i have been taking 120- 750ml. lortab a month for over one year. dr. perscribed for my arthritis. it has worked extremly well. i work in construction which as you may know is a very physical experience. dr. perscribed 4 times a day but i have abused that by taking as much as 6 per day. i admit i like the high and i have also drunck alcohol with it. not very smart. the problem has been that my dr. will not refill the perscription untill the 15 days are up. (15x4 a day=60xtwice a month=120). he has scolded me about it and has instructed his staff to not refill untill proper time. during the dry out period, which can last anywhere from 2-3 days, i feel horrible. cannot eat, no motivation, lazy, prone to throwing up but my stomach is empty. it's a bad scene. i've thought about seeing my doctor and getting him to weene me off, but it works wonders on my arthritis. i'm scared. tell me what to do. i'am second day of cold turkey now and have a bad cold but counting down the hours till i can refill tommorrow. i know i'm a sad case. appreciate any help. god bless.
    Sounds like those pills are running your life,believe me I know I have been there. your best option is to go ahead and stop the meds and get your life back,trust me you will enjoy life again, there are plenty of over the counter pain meds to help you with your pain, don't be a slave to those pills any more.

  4. #4
    sue13 is offline Member
    Join Date
    Nov 2008
    Posts
    400

    Default

    Ezs121, you are no different than a lot of us, and this is a place where more is not less. If you can get more of the pills, you are dong yourself an awful deed where the immediate relief is going to cause longer withdrawal in the future.

    Check out the (Want to quit with me January 1st!) thread; two of us have quit cold turkey, and am on a taper, suggested by my Dr. who finally put his foot down and would not refill a prescription (over the weekend!).

    When I went to see him he said: 'tough love" and it is. Brought me to my senses. At least mostly.

    Sue

  5. #5
    jpl788 is offline Junior Member
    Join Date
    Mar 2008
    Posts
    20

    Default

    Quote Originally Posted by ezs121 View Post
    i have been taking 120- 750ml. lortab a month for over one year. dr. perscribed for my arthritis. it has worked extremly well. i work in construction which as you may know is a very physical experience. dr. perscribed 4 times a day but i have abused that by taking as much as 6 per day. i admit i like the high and i have also drunck alcohol with it. not very smart. the problem has been that my dr. will not refill the perscription untill the 15 days are up. (15x4 a day=60xtwice a month=120). he has scolded me about it and has instructed his staff to not refill untill proper time. during the dry out period, which can last anywhere from 2-3 days, i feel horrible. cannot eat, no motivation, lazy, prone to throwing up but my stomach is empty. it's a bad scene. i've thought about seeing my doctor and getting him to weene me off, but it works wonders on my arthritis. i'm scared. tell me what to do. i'am second day of cold turkey now and have a bad cold but counting down the hours till i can refill tommorrow. i know i'm a sad case. appreciate any help. god bless.
    Yeah that cold is probably withdrawals, and it's unfortunate for you that your addiction is caused by actual pain. See your doctor about a Suboxone treatment(which I'm currently doing), and take Aleve for the arthritis. Good luck, feel better.

  6. #6
    musicman48 is offline Senior Member
    Join Date
    Aug 2008
    Location
    Usually on the road or in the studio.
    Posts
    812

    Default

    Quote Originally Posted by jpl788 View Post
    Yeah that cold is probably withdrawals, and it's unfortunate for you that your addiction is caused by actual pain. See your doctor about a Suboxone treatment(which I'm currently doing), and take Aleve for the arthritis. Good luck, feel better.
    This thread is a month old but for anyone who sees this.Hot showers would have helped him a little with some of the w/d symptoms.Cats is right.Its all about today. We can take extra today and worry about tomorrow when it gets here.Next thing you know you are broke or in jail.Dr shopping or steet buying.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22